Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A reply to a reply


Author: James Pierpont
Journal: Bull. Amer. Math. Soc. 23 (1917), 174-175
DOI: https://doi.org/10.1090/S0002-9904-1917-02901-1
This work is cited by: Bull. Amer. Math. Soc., Volume 23, Number 4 (1917), 172--174
MathSciNet review: 1559905
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1917-02901-1